Bulletin of the Belgian Mathematical Society - Simon Stevin

On algebraic curves over a finite field with many rational points

A. Aguglia and G. Korchmáros

Full-text: Open access

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 7, Number 3 (2000), 333-342.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1103055648

Digital Object Identifier
doi:10.36045/bbms/1103055648

Mathematical Reviews number (MathSciNet)
MR2001i:11072

Zentralblatt MATH identifier
0983.11035

Subjects
Primary: 11G20: Curves over finite and local fields [See also 14H25]
Secondary: 14G05: Rational points 51E21: Blocking sets, ovals, k-arcs

Keywords
Algebraic curve finite field arc

Citation

Aguglia, A.; Korchmáros, G. On algebraic curves over a finite field with many rational points. Bull. Belg. Math. Soc. Simon Stevin 7 (2000), no. 3, 333--342. doi:10.36045/bbms/1103055648. https://projecteuclid.org/euclid.bbms/1103055648


Export citation